# SDR AUS20030478

- Difficulty date: April 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 1054537110
- Condition: Failed
- Location: Tail Rotor
- Part time: 2,106 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LONGITUDINAL CONTROL SYSTEM ROD END BEARING TEFLON LINER FAULTY.
